On the minkowski sum of two curves

Research output: Contribution to journalArticlepeer-review


We answer a question posed by Miklós Laczkovich in [1] on the Minkowski sum of two curves.

Original languageEnglish (US)
Pages (from-to)221-222
Number of pages2
JournalReal Analysis Exchange
Issue number1
StatePublished - 2018
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology


  • And so on
  • First keyword
  • Second keyword

Fingerprint Dive into the research topics of 'On the minkowski sum of two curves'. Together they form a unique fingerprint.

Cite this